# SDR CA030502003

- Difficulty date: April 30, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 4,808 hours
- Engine: Allsn 250C20B
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: LN93556X32
- Condition: Loose
- Location: N2 Lever
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH,  PILOT APPLIED COLLECTIVE PITCH AND NOTICED NR 1 TORQUE SPLIT AWAY FROM NR 2 ENG TORQUE. FURTHER APPLICATION MADE MATTERS WORSE. AFTER LANDING , MAINTENANCE PERSONNEL INVESTIGATED AND FOUND THE BOLT ATTACHING THE N2 LINKAGE TO THE AFT SIDE OF THE DUAL HYDRAULIC UNIT HAD BACKED OUT. THIS ALLOWED THE NR 1 LINKAGE ROD END TO DISCONNECT. THE NR 2 CONNECTOR REMAINED IN PLACE WITH THE BOLT NOT ALL THE WAY BACKED OUT. THE BOLT WAS REINSTALLED THROUGH BOTH LINKAGE ROD ENDS AND CHECKED TO MAKE SURE THAT IT WAS IN SAFETY. IT WAS NOTED DURING INSTALLATION OF THE BOLT THAT THERE WAS DRAG TORQUE PRESENT BETWEEN THE BOLT AND THE NUT PLATE. THE AIRCRAFT WAS RETURNED TO SERVICE.
